MAUDE Adverse Event Report: SMITH & NEPHEW, INC. FAST-FIX 360 STRAIGHT NDL DELIVERY SY; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

SMITH & NEPHEW, INC. FAST-FIX 360 STRAIGHT NDL DELIVERY SY; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Catalog Number 72202467
Medical Device Problem Codes Failure to Fire (2610); Physical Resistance/Sticking (4012)
Health Effect - Clinical Codes No Clinical Signs, Symptoms or Conditions (4582); Cartilage damage (4833)
Date of Event 09/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: internal complaint reference: (b)(4).H3, h6 this complaint was opened by smith+nephew to document a product problem associated with a smith+nephew device.The reported problem relates to known inherent device and/or procedural risks that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are conservatively submitting this report in accordance with applicable regulations.If additional investigative findings or information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.
 
Event or Problem Description
It was reported that, during a meniscus repair, it was noticed that the fast-fix 360 t2 could not be deployed.Once the grey button was pushed forward for t2, there was no ¿click¿ to deploy the second anchor, and the anchor was stuck in the device shaft.The procedure was resumed, with a delay of less than 30 minutes, and with a change in surgical technique.No further complications were reported.
 
Additional Manufacturer Narrative
H11: h2: additional & corrected information on: b5 & h6 (impact code).
 
Event or Problem Description
It was reported that, during a meniscus repair, it was noticed that the fast-fix 360 t2 implant could not be deployed.Once the grey button was pushed forward for t2, there was no ¿click¿ to deploy the second anchor, and the anchor was stuck in the device shaft.The t1 was removed from the patient with a grasper, and pulled on the suture and the implant tore out.The procedure was resumed, with a surgical delay of less than 30 minutes.It is unknown how the procedure was completed.No further complications were reported.
 
Event or Problem Description
It was reported that, during a meniscus repair, it was noticed that the fast-fix 360 t2 could not be deployed.Once the grey button was pushed forward for t2, there was no ¿click¿ to deploy the second anchor, and the anchor was stuck in the device shaft.The t1 was removed with a grasper and pulled on the suture and the implant tore out.The procedure was resumed, with a surgical delay of less than 30 minutes.The procedure was completed with a change in surgical technique to meniscectomy.No further complications were reported.
 
Additional Manufacturer Narrative
H11: additional information on: b1, b2, b5, & h6 (clinical code & impact code).Corrected information on: h1 (type of reportable event) & h11 (results of investigation).H3, h6: this complaint was opened by smith+nephew to document a patient complication related to a product problem with a smith+nephew device.The reported issue(s) relate to known inherent device and/or procedural risks that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are submitting this report in accordance with applicable regulations.If additional investigative findings or information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.
 
Additional Manufacturer Narrative
H11: internal complaint reference: (b)(4).H3, h6: the reported device was received for evaluation.A visual evaluation showed the device was returned with original labeling with the batch number of the complaint on it.The t1, t2, and suture were not returned.Bio debris is present.A functional evaluation showed that the actuator will not move.The gray slider moves freely indicating the push assembly has become inactive.A complaint history review found similar reported events.The instructions for use was reviewed and found to include conditions of off label use and technique specifics, as well as precautions and warnings related to the use of the device.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.During the investigation it was not possible to identify a definitive root cause; however, it was concluded that the potential causes for the reported event include (1) the application of unintended, inappropriate, or excessive force during device use, and (2) user failure to fully actuate the device during the implantation process.The risk management review confirmed that the reported failure is appropriately documented.The overall risk level is considered adequate.Therefore, no additional actions are deemed necessary at this time.

Brand Name
FAST-FIX 360 STRAIGHT NDL DELIVERY SY
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes blvd.
mansfield MA 02048
Manufacturer (Section G)
SMITH & NEPHEW, INC.
130 forbes blvd.
mansfield MA 02048
Manufacturer Contact
holly topping
1450 brooks rd.
memphis, TN 38116
5123913905
MDR Report Key23251640
Report Number1219602-2025-02500
Device Sequence Number10414635
Product Code GAT
UDI-Device Identifier00885554023060
UDI-Public885554023060
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K121861
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number72202467
Device Lot Number2152381
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2025
Supplement Date Received by Manufacturer10/09/2025
10/23/2025
01/14/2026
Initial Report FDA Received Date10/08/2025
Supplement Report FDA Received Date10/23/2025
10/30/2025
01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown